# SDR MHJ2002F00003

- Difficulty date: July 1, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N942TJ
- Make and model: Piper PA60601
- Aircraft serial: 610583796213
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Part number: 250002505
- Condition: Departed
- Location: Pax Door
- Part time: 4,590 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

UPPER CABIN DOOR DEPARTED IN FLIGHT.  ABOUT 1 HOUR INTO FLIGHT PILOT REPORTED CREAKING SOUND.  SHORTLY AFTERWARD, DOOR DEPARTED.  PILOT LANDED WITHOUT INCIDENT.
